Posted by rockette on August 25, 2004, at 12:04:37
In reply to Jessie -/side effects/weaning off, posted by kathai on August 24, 2004, at 22:35:58
I am free of Topomax for about one month now. Slowly tapered off. Had been taking it for migraines but was unhappy with the hairloss and still got some "break-through" migraines (2 or 3 a month--though not as severe as previously). Had little or no sex drive while taking the Topomax (it hasn't returned--sad husband!)
So now have been taking Zonegran (100 mg at night) for about a month. Have NOT noticed any great change. Hair is still dry like straw but not falling out, still getting headaches (wake up during night with them frequently but often they will go away if I get up--usually at 4 a.m.) Will take "Amerge" for break-through headaches and that usually will stop them (not this past week-end though.)
Our family has suffered the tragic loss of my newborn granddaughter this month so that may also be adding to my headaches, lethargy and depression.